# SDR UALA2012101205824

- Difficulty date: October 12, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 68,741 hours, 9,821 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE  PRECOOLER, FOUND BOTTOM CORE RUPTURED AND CAUSING DAMAGE TO REVERSER HEAT BLANKETS.  BEGAN REMOVING PRECOOLER.  REMOVED PRSOV, PRSOV CONTROL PRESSURE SENSE LINE, AND 8TH STAGE THRUST BALANCE DUCT.
